# SDR CALA2013121693756

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 51,475 hours, 20,618 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED LT GREEN ELEV SERVO CONTROL SERVO VLV 34CE1 REF 27-34-51, OPERATIONS CHECKED NORMAL.
